# SDR DLM90060485

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 30,650 hours, 16,029 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 322010138
- Part serial: DL3022
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

NORMAL LANDING AT DEN WITH NORM SPEED LT REVERSER ON MCO, MED AUTOBRAKES.  TURNING INTO GATE GOT HOT BRAKES.  TEMP OFF SCALE.  FUSE PLUGS BLEW AND TIRES DEFLATED.  REPORTED BRAKE FIRE.  REPLACED NR 1 AND 2 BRAKES.  REPLACED NR 1 AND 2 MAIN WHEELS ASSY PER MM.  REMOVED BOTH 1 AND 2 TIRES FOR GEAR INSP.  REINSTALLED BOTH 1 AND 2 BRAKES AND WHEEL ASSYS PER MM.
